Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 22, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 1, 2009, 7:13 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2009, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 1, 2009, 8:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Allen County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 120 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:23 PM EDT | TSTM WND DMG | 2 Se Van Wert, OH | POLE DOWN 2 MILES SOUTHEAST OF VAN WERT. |
| Jun 1, 7:23 PM EDT | TSTM WND DMG | 3 Ese Pleasant Mills, OH | POWER POLE DOWN NORTH OF WILSHIRE |
| Jun 1, 7:25 PM EDT | TSTM WND GST 55 | Van Wert, OH | |
| Jun 1, 7:37 PM EDT | TSTM WND DMG | 2 Ne Wetzel, OH | IN A ONE SQUARE MILE AREA CENTERED ON ELM SUGAR AND CONVERSRE ROSELM ROAD A BARN ROOF WAS BLOWN OFF...20 PROPERTIES SUSTAINED DAMAGE INCLUDING SHINGLES REMOVED AND BARN DOORS BLOWN IN. SEVERAL 100 YEAR OLD TREES DOWNED. MICROBURST WIND DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 6:25 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 012313
SVRIWX
OHC003-137-161-020015-
/O.NEW.KIWX.SV.W.0022.090601T2313Z-090602T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ALLEN COUNTY IN WEST CENTRAL OHIO
SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO
VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 815 PM EDT
* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
3 MILES WEST OF MIDDLEBURY...OR 6 MILES EAST OF DECATUR...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VAN WERT...
DELPHOS...
CONVOY...
OHIO CITY...
SPENCERVILLE...
SPENCERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4068 8430 4069 8445 4072 8445 4072 8480
4099 8480 4099 8431
TIME...MOT...LOC 2313Z 266DEG 27KT 4084 8480
$$
BJS2 follow-up statements
000
WWUS53 KIWX 012351
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
751 PM EDT MON JUN 1 2009
OHC003-137-161-020015-
/O.CON.KIWX.SV.W.0022.000000T0000Z-090602T0015Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
751 PM EDT MON JUN 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WEST CENTRAL ALLEN...VAN WERT AND SOUTHWESTERN PUTNAM COUNTIES IN
WEST CENTRAL OHIO...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED NEAR MIDDLE POINT...OR ABOUT 6 MILES EAST OF VAN WERT...AND
MOVING EAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DELPHOS...
SPENCERVILLE...
OTTOVILLE...NEEDMORE AND SOUTHWORTH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO QUARTER SIZE WAS REPORTED ALONG THE VAN WERT PAULDING
COUNTY LINE WITH THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS
SITUATION...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4068 8430 4069 8445 4072 8445 4072 8480
4099 8480 4099 8431
TIME...MOT...LOC 2348Z 266DEG 27KT 4086 8446
$$
BJS000
WWUS53 KIWX 020007
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
807 PM EDT MON JUN 1 2009
OHC003-137-161-020017-
/O.EXP.KIWX.SV.W.0022.000000T0000Z-090602T0015Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
807 PM EDT MON JUN 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ALLEN...VAN WERT
AND SOUTHWESTERN PUTNAM COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT
815 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WAS MOVING OUT OF
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4068 8430 4069 8445 4072 8445 4072 8480
4099 8480 4099 8431
TIME...MOT...LOC 0007Z 266DEG 27KT 4087 8427
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:06 PM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 1, 3:06 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 306 PM EDT MON JUN 1 2009 .SHORT TERM... CLOUDINESS OVER THE AREA IN THE WAKE OF THIS MORNINGS TSTMS WAS SLOWLY ERODING AND WARM/MOIST AIRMASS WAS ADVECTING NE INTO THE AREA. ILX/DTX MORNING SOUNDINGS BOTH SUGGESTED CONSIDERABLE CAPPING FOR SFC BASED CONVECTION IN PLACE BUT INCREASING LOW LEVEL MOISTURE/HEATING SHOULD ALLOW THIS TO BE OVERCOME LATE THIS AFTN AND THIS EVE AS CDFNT OVER WI/IA MOVES SE AND MCV OVER IA MOVES EAST. THUS, THINK ITS LIKELY THAT TSTMS WILL DVLP UPSTREAM AND PSBLY OVER THE CWA LATE THIS AFTN AND THIS EVENING. MLCAPE 1500-2500 J/KG AND 30-40KT DEEP LAYER SHEAR CONTS TO SUGGEST A THREAT OF SVR STORMS...ESPECIALLY ACROSS SWRN PORTION OF CWA WHERE BEST INSTABILITY WILL BE PRESENT. SHEAR GENERALLY UNIDIRECTIONAL SUGGESTING MAIN THREAT WILL BE DAMAGING WIND WITH LINE SEGMENTS AND POTENTIAL FOR LARGE HAIL. FRONT EXPECTED TO STALL ACROSS CENTRAL INDIANA BY TUE MORNING AS ANOTHER SHRTWV/CDFNT MOVES SE-E INTO THE UPR GRTLKS/PLAINS. LOW LEVEL FLOW SHOULD BACK DURING THE DAY AS SHRTWV APPROACHES WHICH MAY CAUSE SOME OVER-RUNNING SHOWERS/TSTMS IN OUR AREA. CWA EXPECTED TO REMAIN ON COOLER SIDE OF FRONT TUESDAY WHICH SHOULD RESULT IN TEMPS AROUND 10F COOLER THAN TODAY... RANGING FROM THE U60S NW TO THE U70S SE. AS LOW AMPLITUDE SHRTWV TROF CONTS TO PROGRESS E-SE ACROSS THE UPR GRTLKS AND MS VALLEY TUE NGT ANOTHER SFC CDFNT SHOULD PUSH THROUGH OUR AREA. SOME INSTABILITY...MAINLY ELEVATED WILL CONTINUE ACROSS THE AREA... WHICH SHOULD ALLOW FOR SHOWERS/TSTMS TO DVLP. VERY MOIST AIRMASS, SLOW MOVG FRONT, AND SMALL MBE VECTORS SUGGEST POTENTIAL FOR LOCALLY HEAVY RAINFALL AS THIS SYSTEM MOVES THROUGH. DECENT WIND FIELDS AND SHEAR ALSO SUGGESTS A FEW STORMS MAY BE SVR...MAINLY ACROSS SRN PORTION OF CWA WHERE BETTER CHC OF SFC BASED INSTABILITY IN THE EVE. WILL TURN COOLER BEHIND THIS FRONT TUE NIGHT WITH LOWS BY WED MORNING RANGING FROM THE U40S NORTH TO THE M50S SOUTH. && .LONG TERM... WEDNESDAY THROUGH MONDAY. INITIAL FOCUS WILL BE ON FRONTAL BOUNDARY THAT WILL BE SOUTH OF THE AREA...FINALLY PUSHING AWAY FROM THE REGION AS HIGH PRESSURE TRIES TO BUILD SOUTH AND CLEAR THINGS OUT. GFS/GEM/ECMWF ALL INDICATE A WAVE MOVING ALONG THE FRONT WITH MUCH OF THE CWA STILL ON THE NORTHERN FRINGES OF IT WEDS MORNING...WITH SE AREAS POSSIBLY INTO AFTERNOON. AFTER COLLABORATION AND FOLLOWING THINKING OF OVERNIGHT SHIFT...HAVE EXPANDED POPS TO ALL AREAS WEDS AM BUT KEPT IN CHC AT THIS POINT WITH POPS THEN CONFINED TO LOW CHC IN SE DURING THE AFTERNOON. DEWPTS ONLY IN THE 40S TO MAYBE NEAR 50 AND NORTHEAST FLOW SHOULD PRECLUDE THUNDER AT THIS TIME SO WILL ONLY GO WITH SHOWERS. WITH THE CLOUD COVER AND POSSIBLY PRECIP AROUND AND AREA ON THE NORTH SIDE OF THE FRONT...HAVE LOWERED TEMPS SOMEWHAT. RIDGE LOOKS TO TAKE HOLD WEDS NGT INTO FRIDAY NIGHT AND POSSIBLY SATURDAY BEFORE THE NEXT TROUGH MOVES IN AND BRINGS ANOTHER CHANCE FOR SHOWERS AND STORMS AS WELL AS A POTENTIAL SIG WARM UP. 850MB TEMPS INTO THE WEEKEND OF GREATER THAN 20 C WILL BE OFF TO THE WEST WHICH WOULD YIELD HIGHS IN THE 90S. HOWEVER...DONT THINK WE WILL GET THAT WARM HERE BUT MID 80S AND INCREASING DEWPTS LOOK ON TAP. IN TERMS OF PRECIP...GFS TRIES TO BRING SOME LIGHT PRECIP IN SATURDAY...BUT PREFER THE SLOWER ARRIVAL TO THINGS MORE IN THE SAT NGT TO SUNDAY NIGHT FRAME. LOW LOOKS TO BE PULLING AWAY WITH DRY CONDITIONS ARRIVING FOR MONDAY SO HAVE WENT DRY. && .PREV DISCUSSION... /ISSUED 126 PM EDT MON JUN 1 2009/ AVIATION... VFR CONDITIONS ACROSS THE REGION EARLY THIS AFTN. UNSTABLE AIRMASS ADVECTING NE INTO NRN INDIANA AHEAD OF CDFNT DROPPING SE ACROSS WI/IA. COMBINATION OF THIS FRONT AND WK SHRTWV MOVG EAST ACROSS IA SHOULD CAUSE TSRA TO DVLP OVER OR JUST UPSTREAM OF THE AREA LATE THIS AFTN AND MOVE THROUGH THE TERMINALS THIS EVE WITH MVFR CONDITIONS...PSBLY BRIEFLY IFR. FRONT WILL MOVE THROUGH THE AREA TONIGHT AND STALL OVER CENTRAL INDIANA BY TUE MORNING. MVFR CONDITIONS EXPECTED TO DVLP BEHIND THE FRONT AND SCT SHRA/TSRA ALSO PSBL NEARER TO THE BOUNDARY... FOR NOW JUST INCLUDED SHRA AT FWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...WEISSER/FISHER AVIATION...JT
Hazardous weather outlook, Jun 1, 4:46 AM EDT, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 AM EDT MON JUN 1 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-020900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 446 AM EDT MON JUN 1 2009 /346 AM CDT MON JUN 1 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE ACROSS THE AREA TODAY AND TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY. IT REMAINS TOO EARLY TO DETERMINE IF THESE WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-020900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 446 AM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE OVER THE LAKE TODAY AND TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. WAVES WILL BE HIGHER NEAR THUNDERSTORMS. .DAY TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. WAVES WILL BE HIGHER NEAR THUNDERSTORMS. THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY. IT REMAINS TOO EARLY TO DETERMINE IF THESE WILL BE SEVERE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 1, 6:57 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
657 PM EDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 5 E DECATUR 40.83N 84.83W
06/01/2009 M0.25 INCH ADAMS IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902625
LMKLocal storm report, Jun 1, 7:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
704 PM EDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG 3 NNW LANCASTER 40.79N 85.52W
06/01/2009 HUNTINGTON IN EMERGENCY MNGR
BARN BLOWN DOWN WITH TREE LIMBS AND POWERLINES ALSO
DOWN
&&
EVENT NUMBER IWX0902626
BJSLocal storm report, Jun 1, 7:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 PM EDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 4 N BLUFFTON 40.80N 85.17W
06/01/2009 M0.75 INCH WELLS IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902627
LMKLocal storm report, Jun 1, 7:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
710 PM EDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG NORTH GROVE 40.62N 85.97W
06/01/2009 MIAMI IN EMERGENCY MNGR
TREE DOWN ON HOUSE ON PARK STREET AND 550 EAST. POWER
LINES ALSO DOWN.
&&
EVENT NUMBER IWX0902629
LMKLocal storm report, Jun 1, 7:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 PM EDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 NE DECATUR 40.86N 84.89W
06/01/2009 E0.25 INCH ADAMS IN TRAINED SPOTTER
&&
EVENT NUMBER IWX0902630
LMKLocal storm report, Jun 1, 7:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
713 PM EDT MON JUN 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG NORTH GROVE 40.62N 85.97W
06/01/2009 MIAMI IN EMERGENCY MNGR
TREE DOWN AT 500 EAST SOUTH OF 1200 SOUTH BLOCKING ROAD
500 EAST
&&
EVENT NUMBER IWX0902631
LMKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:33 AM EDT | Special Weather Statement | IWX | Allen, Defiance, Henry, Paulding, Putnam, Van Wert | 57 min |
| Jun 1, 6:31 PM EDT | Flash Flood Watch | IWX | Allen, Van Wert | 7 hr |
| Jun 1, 7:35 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam | 55 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.